Alert archive / Alabama / River Flood Warnings in 2010
River Flood Warning 28, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at Feb 4, 2010, 8:56 AM CST for Baldwin County, Alabama; Escambia County, Florida. It took effect at Feb 5, 2010, 7:12 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 4, 2010, 8:56 AM CST (14:56 UTC)
- In effect from
- Feb 5, 2010, 7:12 PM CST
- Expired
- Feb 5, 2010, 9:45 AM CST
- In force
- Issued by
- NWS Mobile, AL
- Flood severity
- Minor
Counties Baldwin County, AL, Escambia County, FL
The radar
The Mobile radar (KMOB), 67 km from the middle of the area, began a volume at 14:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Perdido River near Barrineau Park (BRPF1).
- Action stage
- 9 ft
- Minor stage
- 13 ft
- Moderate stage
- 19 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02376500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
445 WGUS44 KMOB 041456 FLWMOB BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE MOBILE, AL 856 AM CST THU FEB 04 2010 ...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA... FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY. PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA COUNTIES. STYX RIVER NEAR ELSANOR AFFECTING BALDWIN AND ESCAMBIA COUNTIES. BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA ROSA COUNTIES. SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. .HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT. IT IS EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING THE NEXT 24 HOURS. IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE THIS STAGE FORECAST DOWNWARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC003-051456- /O.NEW.KMOB.FL.W.0027.100205T1142Z-100205T2100Z/ /FSHA1.1.ER.100205T1142Z.100205T1200Z.100205T1500Z.UU/ 856 AM CST THU FEB 04 2010 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE FISH RIVER NEAR SILVERHILL * FROM LATE TONIGHT UNTIL FRIDAY AFTERNOON * AT 8AM THURSDAY THE STAGE WAS...2.7 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 11.1 FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TOMORROW LATE MORNING. * AT 11.0 FEET...FLOOD STAGE...COUNTY ROAD 48 FLOODS AT BRIDGE $$ ALC003-FLC033-051455- /O.NEW.KMOB.FL.W.0028.100205T1528Z-100207T1245Z/ /BRPF1.1.ER.100205T1528Z.100206T0600Z.100207T0645Z.NO/ 856 AM CST THU FEB 04 2010 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * FROM FRIDAY MORNING UNTIL SUNDAY MORNING * AT 8AM THURSDAY THE STAGE WAS...5.2 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 13.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 14.9 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. * AT 13.0 FEET...RIVER BEGINS TO LEAVE IT'S BANKS AT THE PARKING LOT OF ADVENTURES UNLIMITED AND THREATENS SEVERAL PERMANENTLY PARKED TRAVEL TRAILERS. $$ ALC003-FLC033-051455- /O.NEW.KMOB.FL.W.0029.100205T1108Z-100206T1428Z/ /STXA1.1.ER.100205T1108Z.100205T1800Z.100206T0828Z.NO/ 856 AM CST THU FEB 04 2010 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE STYX RIVER NEAR ELSANOR * FROM LATE TONIGHT UNTIL SATURDAY MORNING * AT 8AM THURSDAY THE STAGE WAS...4.3 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 12.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO NEAR 13.6 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * AT 12.0 FEET...RESIDENCE DOWNSTREAM AT SEMINOLE LANDING SHOULD BE ALERT TO POSSIBLE FLOODING AS THE GAGE RISES TO THE 12 FOOT FLOOD STAGE. $$ ALC039-053-FLC091-113-051455- /O.NEW.KMOB.FL.W.0030.100205T1745Z-100206T1520Z/ /BAKF1.1.ER.100205T1745Z.100206T0000Z.100206T0920Z.NO/ 856 AM CST THU FEB 04 2010 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE BLACKWATER RIVER NEAR BAKER * FROM FRIDAY MORNING UNTIL SATURDAY MORNING * AT 8AM THURSDAY THE STAGE WAS...4.9 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 11.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 11.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING. * AT 12.0 FEET...FLOODING OF SECONDARY ROADS AND LOWLANDS WILL SUBSIDE AS THE RIVER DROPS BELOW 12 FEET. $$ FLC091-051455- /O.NEW.KMOB.FL.W.0031.100205T2000Z-000000T0000Z/ /CRVF1.1.ER.100205T2000Z.100207T1200Z.000000T0000Z.NO/ 856 AM CST THU FEB 04 2010 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLOOD WARNING FOR THE SHOAL RIVER NEAR CRESTVIEW * FROM FRIDAY AFTERNOON UNTIL FURTHER NOTICE * AT 8AM THURSDAY THE STAGE WAS...7.1 FEET * MINOR FLOODING IS FORECAST * FLOOD STAGE IS 8.0 FEET * FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 9.9 FEET BY SUNDAY MORNING. * AT 10.0 FEET...SOME FLOODING OF TRAILERS NORTH OF THE OKALOOSA CORRECTIONAL INSTITUE OCCURS AS THE RIVER RISES ABOVE 10 FEET $$
2 follow-up statements
927
WGUS84 KMOB 050249
FLSMOB
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOBILE AL
849 PM CST THU FEB 4 2010
ALC023-025-MSC153-050445-
/O.NEW.KMOB.FA.Y.0007.100205T0249Z-100205T0445Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARKE AL-CHOCTAW AL-WAYNE MS-
849 PM CST THU FEB 4 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SMALL STREAM FLOOD ADVISORY FOR RAPID RIVER RISES IN...
NORTHERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...
CHOCTAW COUNTY IN SOUTHWEST ALABAMA...
THIS INCLUDES THE CITY OF BUTLER...
NORTHERN CLARKE COUNTY IN SOUTHWEST ALABAMA...
* UNTIL 1045 PM CST
* AT 843 PM CST WIDESPREAD MODERATE TO HEAVY RAIN WILL CONTINUE TO
CREATE NUISANCE FLOODING OVER EAST-CENTRAL MISSISSIPPI AND
WEST-CENTRAL ALABAMA....WITH AN ADDITIONAL INCH LIKELY OVER THE
ADVISORY AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS ARE URGED TO REMAIN ALERT TO QUICK FILLING STREAMS AND
DRAINAGE AREAS.
&&
LAT...LON 3231 8792 3229 8793 3230 8795 3230 8799
3228 8801 3216 8800 3214 8804 3209 8804
3206 8811 3201 8811 3200 8767 3189 8767
3188 8763 3175 8762 3171 8893 3183 8893
3184 8871 3189 8848 3231 8843 3232 8793
$$161 WGUS84 KMOB 051545 FLSMOB FLOOD STATEMENT NATIONAL WEATHER SERVICE MOBILE, AL 945 AM CST FRI FEB 05 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA... FLORIDA... FISH RIVER NEAR SILVERHILL AFFECTING BALDWIN COUNTY. PERDIDO RIVER NEAR BARRINEAU PARK AFFECTING BALDWIN AND ESCAMBIA,FL COUNTIES. STYX RIVER NEAR ELSANOR AFFECTING BALDWIN AND ESCAMBIA,FL COUNTIES. .RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE... STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO. && ALC003-051615- /O.CAN.KMOB.FL.W.0027.000000T0000Z-100206T0600Z/ /FSHA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/ 945 AM CST FRI FEB 05 2010 THE FLOOD WARNING IS CANCELLED FOR THE FISH RIVER NEAR SILVERHILL * AT 8AM FRIDAY THE STAGE WAS 6.7 FEET * FLOOD STAGE IS 11.0 FEET $$ ALC003-FLC033-051615- /O.CAN.KMOB.FL.W.0028.000000T0000Z-100207T0300Z/ /BRPF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 945 AM CST FRI FEB 05 2010 THE FLOOD WARNING IS CANCELLED FOR THE PERDIDO RIVER NEAR BARRINEAU PARK * AT 8AM FRIDAY THE STAGE WAS 6.5 FEET * FLOOD STAGE IS 13.0 FEET $$ ALC003-FLC033-051615- /O.CAN.KMOB.FL.W.0029.000000T0000Z-100206T1415Z/ /STXA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 945 AM CST FRI FEB 05 2010 THE FLOOD WARNING IS CANCELLED FOR THE STYX RIVER NEAR ELSANOR * AT 8AM FRIDAY THE STAGE WAS 7.4 FEET * FLOOD STAGE IS 12.0 FEET $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Feb 4, 4:54 AM CST, 4 hours 2 minutes earlier.
Area forecast discussion, Feb 4, 4:54 AM CST, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
454 AM CST THU FEB 4 2010
.SHORT TERM (TODAY AND TONIGHT)...LITTLE CHANGE TO CURRENT FORECAST
FOR TODAY AND TONIGHT...ADVERTISING WIDESPREAD SHOWERS WITH A FEW
ISOLATED THUNDERSTORMS BECOMING HEAVY AT TIMES OVER WESTERN SECTIONS
OF THE CWFA LATER THIS AFTERNOON. THIS PRECIP WILL BE MAINLY
ELEVATED THROUGH THIS AFTERNOON AS STRONG HIGH PRESSURE TO THE NORTH
INTERACTS WITH A DEVELOPING AREA OF LOW PRESSURE MOVING QUICKLY
NORTHEAST TOWARDS THE MS AL COAST. AS THE LOW CENTER MOVES ONSHORE
AROUND MIDNIGHT TONIGHT SHOWERS AND THUNDERSTORMS MOVING OVER
COASTAL AREAS OF AL AND MUCH OF NORTHWEST FLORIDA...POSSIBLY
STRETCHING FURTHER NORTH OVER LOWER PARTS OF SOUTH CENTRAL ALABAMA
WILL BE WARM SECTORED THROUGH ABOUT 14Z FRI. WITH INCREASED LIFT
FROM UPPER JET EMERGING FROM THE WEST OVERNIGHT RAINFALL RATES WILL
LIKELY BECOME OF REAL CONCERN ESPECIALLY IN THE WARM SECTORED AREAS
BETWEEN 06 AND 12Z FRI. AS A RESULT...AREAL OR FLASH FLOODING WILL
LIKELY OCCUR ESPECIALLY IN PLACES WHERE SOIL MOISTURE IS GREATEST.
WILL CONTINUE TO MENTION RAINFALL AMOUNTS OF 2 TO 4 INCHES THROUGH
TONIGHT WITH LOCALLY HIGHER AMOUNTS OF 5 TO 6 INCHES...ESPECIALLY
OVERNIGHT WHERE RAINFALL RATES WILL BE THE GREATEST. FOR NOW WILL
CONTINUE WITH THE FLASH FLOOD WATCH FOR THE ENTIRE CWFA AND LIKELY
TRIM BACK AREAS FROM WEST TO EAST DURING THE EVENT OVERNIGHT. AS FOR
SEVERE THUNDERSTORM DEVELOPMENT MARGINAL INSTABILITY AND LAPSE RATES
COMBINED WITH DEEP LAYERED MOISTURE IN THE LOWER TO UPPER LEVELS OF
THE ATMOSPHERE WILL HELP TO KEEP THE THREAT DOWN. AS FOR TEMPS WILL
LEAN CLOSE TO THE CURRENT MAV GUIDANCE THROUGH TONIGHT AND ADJUST
ACCORDINGLY FOR CONSISTENCY WITH SURROUNDING WFO'S. 32/EE
(FRIDAY THROUGH SATURDAY)...SFC LOW PRESSURE AND ASSOCIATED FRONTAL
BOUNDARY WILL BE EXITING TO THE EAST OF THE FCST AREA BY LATE FRIDAY
MORNING...WITH ANY LINGERING HEAVY RAINFALL ENDING FROM WEST TO EAST
DURING THE MORNING HOURS. MOST RAINFALL EARLY IN THE DAY ON FRIDAY IS
EXPECTED TO BE PRIMARILY SOUTH AND EAST OF THE I-65 CORRIDOR IN
ALABAMA...OVER THE WESTERN FLORIDA PANHANDLE AND ADJACENT COASTAL
WATERS. WIDESPREAD RAINS SHOULD GENERALLY END BETWEEN 15Z-18Z FRIDAY
MORNING. RAINFREE CONDITIONS THEN EXPECTED LATE FRIDAY THROUGH
SATURDAY NIGHT AS A COOLER HIGH PRESSURE RIDGE BUILDS INTO THE REGION
FROM THE NORTH. MAX TEMPS ON FRIDAY WILL RANGE FROM THE UPPER 50S
OVER THE NORTHWESTERN ZONES TO THE MID 60S COASTAL AND EASTERN
ZONES...COOLING TO THE MID/UPPER 50S ON SATURDAY. FRIDAY NIGHT LOW
TEMPS EXPECTED TO BE IN THE UPPER 30S INTERIOR AND LOW/MID 40S CLOSER
TO THE COAST. 12/DS
&&
.LONG TERM (SUNDAY THROUGH WEDNESDAY)...COOL AND DRY CONDITIONS WILL
CONTINUE TO PREVAIL SUNDAY THROUGH MONDAY AS THE HIGH PRESSURE RIDGE
REMAINS THE DOMINANT WEATHER FEATURE OVER THE REGION. TEMPERATURES
SUNDAY THROUGH MONDAY WILL BE AT OR JUST BELOW NORMAL. THE NEXT
CHANCE FOR RAIN WILL COME BEGINNING LATE MONDAY NIGHT AND CONTINUE
THROUGH TUESDAY MORNING...AS ANOTHER FRONTAL SYSTEM MOVES EAST ACROSS
THE AREA. DAYTIME HIGHS MONDAY AND TUESDAY WILL BE AROUND THE NORMS
OF LOW/MID 60S ACROSS THE REGION IN ADVANCE OF THIS SYSTEM...WITH
OVERNIGHT LOWS ON MONDAY NIGHT SEVERAL DEGREES ABOVE NORMAL. COOLER
AND DRY ONCE AGAIN ON WEDNESDAY AS HIGH PRESSURE ONCE AGAIN BUILDS IN
FROM THE NORTH. 12/DS
&&
.AVIATION (12Z ISSUANCE)...LOW CEILINGS...OVC010 OR LESS...ALONG
WITH PERIODS OF VERY HEAVY RAIN AND GUSTY EAST TO SOUTHEAST WINDS
WILL BE THE NORM FOR ALL TERMINAL SITES TODAY AND TONIGHT...CLEARING
OUT FROM WEST TO EAST AFTER SUNRISE ON FRI. 32/EE
&&
.MARINE...AN AREA OF LOW PRESSURE ALONG THE TEXAS COAST WILL MOVE
NORTHEAST TO THE MISSISSIPPI ALABAMA COAST BY AROUND MIDNIGHT
TONIGHT....GIVING WAY TO A STRONG EAST TO SOUTHEAST WIND FLOW
THROUGH EARLY THIS EVENING BECOMING SOUTH THEN WEST TO NORTHWEST
OVERNIGHT. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED AHEAD
OF THE LOW BECOMING BETTER DEVELOPED LATE THIS AFTERNOON CONTINUING
THROUGH MOST OF THE NIGHT. PERIODS OF VERY HEAVY RAIN AND GUSTY
WINDS WILL LIKELY ACCOMPANY THE HEAVIER SHOWERS AND THUNDERSTORMS
THROUGH THE NIGHT TAPERING OFF FROM WEST TO EAST AFTER SUNRISE ON
FRIDAY. IN THE WAKE OF THE LOW A STRONG COLD FRONT WILL MOVE ACROSS
THE MARINE AREA...GIVING WAY TO A STRONG OFFSHORE FLOW THROUGH
SATURDAY MORNING. A LIGHT TO MODERATE OFFSHORE FLOW WILL CONTINUE
THROUGH EARLY NEXT WEEK BUILDING LATE MONDAY INTO TUESDAY IN
RESPONSE TO ANOTHER AREA OF LOW PRESSURE APPROACHING FROM THE WEST.
WILL CONTINUE WITH THE CURRENT SMALL CRAFT ADVISORY ISSUANCE THROUGH
TONIGHT AND SAT. 32/EE
&&
.FIRE WEATHER...A DEVELOPING AREA OF LOW PRESSURE OVER THE WESTERN
GULF EARLY THIS MORNING WILL MOVE NORTHEAST TODAY...REACHING THE
LOUISIANA COAST EARLY THIS EVENING...THEN MOVING ACROSS SOUTHERN
MISSISSIPPI AND SOUTHERN ALABAMA TONIGHT INTO EARLY FRIDAY MORNING.
THIS WILL BRING WIDESPREAD RAIN TO THE CENTRAL GULF COAST REGION
TONIGHT INTO EARLY FRIDAY. WIDESPREAD HEAVY RAINFALL OF 2 TO 4
INCHES IS LIKELY ACROSS MOST OF THE AREA...WITH LOCALLY HIGHER
AMOUNTS OF 5 TO 6 INCHES POSSIBLE IN SOME LOCATIONS WHERE HEAVIER
SHOWERS AND THUNDERSTORMS MAY OCCUR. THIS WIDESPREAD RAINFALL WILL
GROUND WET AND RELATIVE HUMIDITIES WELL ABOVE CRITICAL LEVELS THROUGH
THE PERIOD. 12/DS
&&
.HYDROLOGY...SATURATED SOILS AND THE POTENTIAL FOR 2-4 INCHES OF RAIN
AND LOCALLY HIGHER AMOUNTS WILL LIKELY RESULT IN ADDITIONAL RIVER
FLOODING. BASED OFF OF AN AVERAGE OF 2-3 INCHES OF RAIN...SOME OF
THE RIVERS THAT MAY GO INTO FLOOD INCLUDE: SHOAL CREEK AT
CRESTVIEW...PERDIDO RIVER AT BARRINEAU PARK...AND THE STYX RIVER AT
ELSANOR. SEVERAL OTHER RIVES ALSO COME VERY CLOSE TO FLOOD STAGE.
ANY LOCALLY HIGHER TOTALS WILL ONLY EXACERBATE THE RIVER FLOODING
THREAT. PLEASE STAY TUNED TO THE LATEST RIVER FORECASTS FOR
ADDITIONAL UPDATES. 34/JFB
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 57 53 63 40 / 100 100 40 05
PENSACOLA 59 56 64 43 / 90 100 60 10
DESTIN 60 57 64 47 / 80 100 80 10
EVERGREEN 55 52 61 39 / 90 100 60 10
WAYNESBORO 54 48 59 37 / 100 100 30 05
CAMDEN 54 50 60 37 / 100 100 60 05
CRESTVIEW 57 54 65 41 / 90 100 70 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH FROM NOON THURSDAY TO 10 AM FRIDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...AND WILCOX.
FL...FLASH FLOOD WATCH FROM NOON THURSDAY TO 10 AM FRIDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...FLASH FLOOD WATCH FROM NOON THURSDAY TO 10 AM FRIDAY FOR THE
FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
WAYNE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM SATURDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20 NM...AND MOBILE BAY.
SMALL CRAFT ADVISORY UNTIL 3 PM SATURDAY FOR THE FOLLOWING
ZONES: WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
TO 60 NM.
&&Hazardous weather outlook, Feb 4, 6:30 AM CST, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 630 AM CST THU FEB 4 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-051200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-COASTAL WATERS FROM DESTIN FL TO PASCAGOULA MS OUT 60 NM- WAYNE-PERRY-GREENE-STONE-GEORGE- 600 AM CST THU FEB 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT DUE TO SATURATED LOCAL SOIL CONDITIONS...AND LOCALLY HEAVY RAINFALL LIKELY IN CONJUNCTION WITH A SURFACE LOW PRESSURE APPROACHING FROM THE SOUTHWEST...YOUR LOCAL NATIONAL WEATHER SERVICE OFFICE IN MOBILE HAS ISSUED A FLASH FLOOD WATCH VALID THROUGH FRIDAY MORNING. A GENERAL WIDESPREAD HEAVY RAINFALL AMOUNT OF 2 TO 4 INCHES WILL BE LIKELY ACROSS THE WATCH AREA WITH LOCALLY HIGHER AMOUNTS OF 5 TO 6 INCHES POSSIBLE. IF HEAVY SHOWERS AND THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME LOCALES...THE MAXIMUM EXPECTED RAINFALL AMOUNTS COULD BE ADJUSTED UPWARD. STAY TUNED FOR FURTHER UPDATES...STATEMENTS AND WARNINGS THROUGHOUT THE DAY AND OVERNIGHT DUE TO THIS HEAVY RAINFALL SITUATION. A STRONG EASTERLY WIND FLOW WILL BECOME SOUTHEAST THEN SOUTH LATE THIS AFTERNOON AND EARLY TONIGHT...BECOMING WEST TO NORTHWEST OVERNIGHT...GIVING WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT TODAY AND TONIGHT. AREA RIVERS REMAIN NEAR FLOOD STAGE OR JUST ABOVE FLOOD STAGE. PLEASE REFER TO THE LATEST RIVER FORECASTS FOR INFORMATION ON AREA RIVERS THAT REMAIN IN OR NEAR FLOOD STAGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY HEAVY RAINFALL RATES WILL AFFECT MOSTLY EASTERN AREAS OF THE FORECAST AREA EARLY FRIDAY...OR GENERALLY EAST OF THE I-65 CORRIDOR. AREAL OR FLASH FLOODING WILL BE POSSIBLE. STAY TUNED FOR ADDITIONAL STATEMENTS AND WARNINGS THROUGH SATURDAY MORNING. ADDITIONAL HEAVY RAINFALL WILL LIKELY FORCE RIVERS IN SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE ABOVE FLOOD STAGE THROUGH THE WEEKEND. PLEASE REFER TO THE LATEST RIVER FORECASTS FOR INFORMATION ON AREA RIVERS THAT REMAIN IN OR NEAR FLOOD STAGE. A STRONG OFFSHORE FLOW IN THE WAKE OF A COLD FRONT WILL GIVE WAY TO HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE NEAR SHORE WATERS OUT TO 20 NM SATURDAY MORNING...AND THE OFFSHORE WATERS OUT TO 60 NM THROUGH SATURDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT OFFICIALS AND STORM SPOTTERS MAY BE REQUIRED LATE THIS AFTERNOON THROUGH FRIDAY MORNING.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 8:56 AM CST | River Flood Warning | MOB | Baldwin | 25 hr |
| Feb 4, 8:56 AM CST | River Flood Warning | MOB | Baldwin | 25 hr |
| Feb 4, 8:56 AM CST | River Flood Warning | MOB | Covington, Escambia | 3 days |
| Feb 4, 3:12 PM CST | High Surf Advisory | MOB | 19 hr | |
| Feb 4, 8:56 AM CST | River Flood Warning | MOB | Okaloosa | 5 days |
Nearby
River Flood Warnings in Alabama, 2010River Flood Warnings in Florida, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.